# SDR 98ZZZX1908

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4913X
- Make and model: Ayres S2RNORMAL
- Aircraft serial: 2104R
- Propeller: Hamstd 12D40
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: CP2000
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BEARING ROLLERS FLAT IN 116 HOURS.  CAUSE UNKNOWN.  STC SP 78365W.
